# SDR DALA1227199261

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Fitting
- Part number: 5935812524
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACT CYL BEARING BORE HAS VERY LIGHT SURFACE CORRSION AND BARE METAL.  MACHINED RT RETRACT BEARING BORE TO 1.536 TO REMOVE CORROSION.  FABRICATED AND INSTALLED OVERSIZED BEARING PER ERA 487463-14AD AND EA 02-093855-03AD REV A.
